# SDR ASAA2015052211837

- Difficulty date: May 22, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 33,632 hours, 10,213 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING WO 298788, TC 78273000, MSG 73-21371 "UPPER EGT SECTORS READING" ON ENGINE 1.  ECONOMIC FAULT.  MUST BE CORRECTED IN 500FLT HRS.  ACFT GROUNDED. ACCOMPLISHED EEC TEST, EEC TEST PASSED, NO EEC FAULTS. ALSO ACCOMPLISH EEC INPUT MONITORING FOR EGT SENSORS READINGS.  AT THIS TIME READINGS ARE T49.5S1= 36.50, S2= 20.50, S3= 19.37, AND S4= 48.87.  ALL NUMBERS ARE WITHIN THE LIMITS OF EACH OTHER.  REF MM 77-21-00-839-006, STEP 8 AND 73-21-00-700-804.
